Article Access Statistics

Year : 2015 | Volume:  3 | Issue Number:  2 | Page:  55-58

ORIGINAL ARTICLE

Anatomical reconstruction of unstable trochanteric fractures through posterior approach
Saha Partha, Ayan Saankritya, Bandyopadhyay Utpal, Mukhopadhyay Anindya Sundar, Bhattyacharyya Gautam, Mukhopadhyay Kiran Kumar

Number of times this article was viewed 2282
Number of times this article has been printed  from the site 81
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article